Day 5 – I can’t take it anymore!

Man, these DNP tablets are really taking it’s toll on my system.

Last night I suffered “flu like” symptoms all through the night. I couldn’t sleep properly, was thirsty as heel and was hot and cold all night.

Now that doesn’t mean I was “sweating” – I would be cold then hot then cold again, it was a freakin’ nightmare!

In fact I’ve been in bed most of the day feeling crap – I have been shivering and shaking and I can feel that my body temp has risen…

“But is it worth it?”

Well, I’ve been trying to do this for myself and to let everyone know what it’s like to be on DNP.

I have taken “other” weight loss supplements in the past (Ephedrine ECA stacks etc., but none has ever had an effect on me like this has.

So taking in mind previous comments today I’ve decided to quit.

Yes, I’m not gonna take this stuff anymore – I feel it’s just too dangerous and I can feel it actually poisoning my body. I don’t want to do myself any permanent damage. I also DO NOT recommend anyone else try DNP either.

I’ve been drinking LOTS of water and have tried to eat some soup today. It’s not good. It came straight through my system in a yellow/green watery excrement.

I’m feeling a little better now, but I know it’s gonna take a few days for the effects to subside.

I haven’t actually lost any weight – I have put on weight (maybe due to water retention).

[UPDATE]

What has happened over the last 2 days was not caused by DNP – in fact I contracted a nasty diarrhea bug that’s been going around.

It’s now Wednesday 30th September and I’m on my way to recovery.

I will try again next week at 200mg per tablet.

Oh, my weight has also dropped to 97.5KG! That’s great news!!

PART 2 – STARTING AGAIN!…

{ 15 comments… read them below or add one }

Khin Tint September 27, 2009 at 11:45 pm

If you don’t want it I will take it or let me know the place where I can get it. Send it to my PO Box

Reply

DP October 5, 2009 at 7:29 am

Any updates mate??
I hope you continue w/the DNP and dont give up. It does work IMHO.

Reply

admin October 9, 2009 at 7:42 am

I’m doing it again!

Just started again today. Had a nasty “bug” and that was the problem.

Will be posting again.
:)

Reply

Dean November 12, 2009 at 6:11 pm

I’m a physician at Mayo Clinic. You guys are going to kill yourselves taken 2,4 Dinitrophenol or DNP. I’ve seen patients come in and dieing days later or years later due to the effects DNP.
Stop being lazy. Eat well. Exercise. It will take a few months to lose weight. Be patient.

Reply

Jim November 25, 2009 at 9:06 am

Hi,

Would like the supplier too, just getting started.

Thanks
Jim

Reply

Iowa February 28, 2010 at 5:21 pm

Hey do you still have that name of that supplier? Can i get it?

Thanks.

Reply

Brik May 27, 2010 at 3:30 pm

Where can I get DNP in CANADA ?

Reply

Ricky July 31, 2010 at 7:43 am

It is 2010 and i am reading your experience. i am interested in taking dnp. Could you send me the website were you purchased it?

Reply

Sara_Steel February 28, 2012 at 10:12 am

With all due respect, Dean, STUFF IT!!! I have a thyroid that functions at 40%…if you really are a physician, you’d know that “eating right & exercising” makes no difference to somebody like me. All “diet & exercise” does for me is MAINTAIN, NOT lose. The only solution you medical doctors have ever offered me is Synthroid, which makes little improvement and leaves me tired. You ever stopped to consider that the patients you treated from DNP’s side effects are morons who take this product irresponsibly? That can be said about ANY medication. And you make it sound like pharmaceutical doctor-prescribed medications are somehow HEALTHIER??? How many medications are out there have a list of side effects more numerous & horrendous than the actual ailment? And how many patients have suffered MORE or even dropped dead from FDA-APPROVED, DOCTOR-PRESCRIBED medication, even despite following as directed??? I see DNP as a desperate “plan z” solution…a “dirty chemical warfare” resort for those whom “traditional” advice and all else (including doctors like you) have failed them.

Reply

Heather Rininger March 19, 2012 at 6:17 pm

I have a Masters Degree in cell biology. You guys are commiting suicide. DNP causes the mitochondria (energy factory) in your cells to stop working. Cells without energy die – period. Its indiscriminately killing your cells, intestines, heart, lungs, nerves, everything. How do you expect your heart to keep pumping if your heart muscle is starved for energy? What about your lungs? At some point there will be enough damage to result in organ failure, nervous system damage, etc.. Its inevitable. If it hasn’t happened to you yet, count yourself lucky and quit.

Reply

Kim June 21, 2012 at 8:42 pm

Yo due to depression issues Ive gained weight too and it sucks :( No matter how much i exercise or eat right i fail at losing this weight. I never drink sodas, not big on sweets, dont like ice cream, and so im looking for an alternative.

please send suppler !! thanks

Reply

sarah February 21, 2013 at 12:09 pm

Thanks for doing this report, hopefully it will warn people off taking them!

The lengths people go to to look good makes me feel sick!
What is wrong with you people? you have a chance of dying by taking these tablets. You are all stupid, Who is going to care what weight you are when you are dead!

Reply

Beth April 25, 2013 at 10:21 am

I implore anyone who is taking DNP to stop, it is proven to be directly, 100% responsible for over 60 deaths in the UK (including someone I know) and I imagine many more worldwide and many more linked to it. It is a pesticide, not for humans! It’s not worth dying for, just eat well and exercise, if you have a healthy lifestyle and your natural healthy weight isn’t super skinny, that is fine. Focus on enjoying life, being healthy and personal inner growth and development…..what a ridiculous world where looking like a supermodel is more important than staying alive, or inner beauty, or being around to watch your kids grow up! You are all so valuable, appreaciate life, don’t throw it away!

Reply

jan September 16, 2013 at 3:38 am

This stuff kills you, why would you want to take it, please dont

Reply

Bronwyn September 19, 2013 at 3:02 am

It must be hard being that desperate to lose weight. It’s is a short cut because you won’t keep the weight off and you can’t take these lethal products forever and when you try come off them, it’s like a drug! I weigh around 63/64 kg’s and 5.69 ft. Took ephedrine to tone up . It works but it gave me highs and then very bad lows. U should take them for 2 weeks only . But coming off them is quite difficult because you almost feel addicted after 2 weeks. Really unhealthy . I’ll never ever take any thing like that ever again. Plus heard of a lot of deaths of people using dnp. So why bother , join a gym and get a program written up. Or get an exercise bike in your home and cycle every day for 30 mins to kick your matabilsm back in! If you want to take slimming tablets try Rasberry ketone blast and /cleanse extreme. Healthy way of detoxing your system. I’m a person that believes in medicine , BUT dnp or ephedrine are “drugs” not medicine X Bronwyn

Reply

Leave a Comment